How To Stop Taking Allergy Medicine?

Illustration of How To Stop Taking Allergy Medicine?
Illustration: How To Stop Taking Allergy Medicine? i.pinimg.com

I want to ask .. I’ve only tried once to take the drug dexamethasone, and I just found out the danger of the drug. How do you stop it? Is it stopping slowly do I have to stop it suddenly? Please help. Thank you

1 Answer:

Hello Sri,

Dexamethasone corticosteroid class of drugs which are drugs to treat allergic reactions due to inflammation or inflammation and suppress the work of the immune system. These drugs have various preparations ranging from oral medication, topical medication, patch medication, drops and others. Corticosteroids are prescription drugs that are not purchased freely without a doctor's examination and prescription.

Some of the side effects caused include weakness and weakness, headache, vertigo, cold sweat, dry skin, feeling thirsty, swelling in some parts of the body, excessive hair growth, muscle aches and others. Side effects often arise in long-term use. If used in large quantities or for a long period of time it is necessary to reduce the dose gradually before it is stopped so as not to cause harmful effects to the body.

For that, check with your doctor first before taking any indiscriminate drugs, especially drugs with red logo which are hard drugs or prescription drugs. If you have just taken it 1 time and there are no significant complaints on the body, the use can be stopped unnecessarily gradually unless you drink it in large doses, you need a doctor's examination first.

May be useful,

: by

Related Question

Headaches Left To Numb And Vision Becomes Blurry?

Headaches Left To Numb And Vision Becomes Blurry?

(11 months ago)

Hello doctor, I want to ask, I often experience headaches which cause my eyes to become blurry and my head often numb and it makes the area of ​​my left head often numb. Yester... Read more

Pregnant Women With Hepatitis B?

Pregnant Women With Hepatitis B?

(10 months ago)

Good afternoon, I am a pregnant woman for 16 weeks, 3 weeks then check the reactive HBsAg lab, immediately normal, HBeAg (-) … I have visited two internal medicine specialist... Read more

What Specialist Is Right To Deal With The Side Effects Of Long-term Steroid Use?

What Specialist Is Right To Deal With The Side Effects Of Long-term Steroid Use?

(11 months ago)

Excuse me doctor, I last 6 months consumption of kianpi pills that actually contain steroids, after I stopped 1 month ago the effect that I felt, BB dropped dramatically, had diffi... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *